On bigram languagesстатья

Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 9 октября 2015 г.

Работа с статьей


[1] Petushko A. A. On bigram languages // Discrete Mathematics and Applications. — 2014. — Vol. 23, no. 5-6. — P. 463–477. We consider formal languages defined by bigram matrices and study connections between various properties of such languages, directed graphs and Eulerian circuits in these graphs. We also formulate criteria of non-emptiness, finiteness and infiniteness of languages and conditions of language regularity. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть